# SDR VNAA0106018

- Difficulty date: June 25, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 15,233 hours, 13,031 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 4068B000002
- Part serial: 2052775
- Condition: Failed
- Location: A/C Bay
- Part time: 4,129 hours, 3,503 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER TAXIING FROM THE GATE, THE FLIGHT ATTENDANT NOTIFIED THE CAPTAIN THAT THERE WAS SMOKE ENTERING THE CABIN.  THE CAPTAIN SHUT DOWN THE PACKS AND BLEEDS AND CONFIRMED THERE WAS SMOKE IN THE CABIN.  THE CAPTAIN RETURNED TO THE GATE AND DEPLANED THE PASSENGERS.  MAINTENANCE INSPECTED AND REPLACED THE PACK VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
